MAUDE Adverse Event Report: ST PAUL PORTEX ENDOTRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

ST PAUL PORTEX ENDOTRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/126/030
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number and expiration date and device manufacture date are unknown, no information has been provided to date.No product was returned and therefor we are unable to confirm the reported complaint.If the product is returned, the manufacturer will reopen this complaint for further investigation.A device history record (dhr) review could not be performed as the device lot number is unknown.
 
Event or Problem Description
It was reported that a baby was intubated with a 3.0 endotracheal tube (ett).The customer went to go suction the baby and noticed it was unable to pass the 8fr catheter past the tapes.It is believed the tapes were tight so the customer had the tapes readjusted.After readjusting the tapes the customer was still unable to pass the 8 fr catheter.Tried another catheter but still couldn't get it down.Ended up having to put a 6fr suction catheter in.The endotracheal tube (ett) was removed and no issues passing an 8fr catheter.No injury was reported.

Brand Name
PORTEX ENDOTRACHEAL TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16499718
Report Number3012307300-2023-02135
Device Sequence Number6611106
Product Code BTR
UDI-Device Identifier15019315056765
UDI-Public15019315056765
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/126/030
Device Catalogue Number100/126/030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Initial Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown